Alert archive / Arizona / Red Flag Warnings in 2007

Red Flag Warning 6, NWS Tucson, AZ

April 14, 2007

NWS Tucson, AZ issued this red flag warning at Apr 14, 2007, 2:22 PM MST. It took effect at Apr 15, 2007, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2007, 2:22 PM MST (21:22 UTC)
In effect from
Apr 15, 2007, 11:00 AM MST
Expired
Apr 15, 2007, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 142122
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
222 PM MST SAT APR 14 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY FOR
ALL OF SOUTHEAST ARIZONA INCLUDING GREENLEE...GRAHAM...SOUTHEAST
PINAL...PIMA...SANTA CRUZ AND COCHISE COUNTIES DUE TO STRONG AND
GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER
RATING...

.A PACIFIC STORM WILL MOVE INTO CENTRAL AND SOUTHERN CALIFORNIA
TONIGHT AND THEN INTO ARIZONA SUNDAY NIGHT AND MONDAY. THIS WILL
RESULT IN STRONG AND GUSTY WINDS ACROSS ALL OF SOUTHEAST ARIZONA
SUNDAY AHEAD OF THE APPROACHING STORM.

AZZ146>148-151100-
/O.NEW.KTWC.FW.W.0006.070415T1800Z-070416T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
222 PM MST SAT APR 14 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST SUNDAY. 

A PACIFIC STORM WILL MOVE INTO CENTRAL AND SOUTHERN CALIFORNIA
TONIGHT AND THEN INTO ARIZONA BY SUNDAY NIGHT AND MONDAY. THIS
WILL RESULT IN STRONG AND GUSTY WINDS ACROSS ALL OF SOUTHEAST
ARIZONA SUNDAY AHEAD OF THE APPROACHING STORM. WINDS WILL INCREASE
THROUGH THE MORNING HOURS SUNDAY...WITH SUSTAINED 20 FOOT/10
MINUTE AVERAGE SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH...WITH
GUSTS TO 45 MPH EXPECTED BY THE AFTERNOON HOURS. RELATIVE
HUMIDITIES WILL DIP NEAR OR BELOW 15 PERCENT SUNDAY AFTERNOON...
ESPECIALLY ACROSS VALLEY LOCATIONS. THESE CONDITIONS...IN
COMBINATION WITH THE HIGH FIRE DANGER RATING HAS PROMPTED THE
ISSUANCE OF A RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA FROM
11 AM TO 8 PM MST SUNDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITIES...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING SUNDAY FOR ALL OF SOUTHEAST
ARIZONA.

$$
3 follow-up statements
000 
WWUS85 KTWC 151051
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
351 AM MST SUN APR 15 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TODAY FOR
ALL OF SOUTHEAST ARIZONA INCLUDING GREENLEE...GRAHAM...SOUTHEAST
PINAL...PIMA...SANTA CRUZ AND COCHISE COUNTIES DUE TO STRONG AND
GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER...

.A PACIFIC STORM WILL MOVE ACROSS SOUTHERN CALIFORNIA TODAY AND INTO
ARIZONA TONIGHT AND MONDAY. THIS APPROACHING SYSTEM WILL BRING
STRONG AND GUSTY WINDS ACROSS ALL OF SOUTHEAST ARIZONA TODAY.

AZZ146>148-152200-
/O.CON.KTWC.FW.W.0006.070415T1800Z-070416T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
351 AM MST SUN APR 15 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITIES 
AND A HIGH FIRE DANGER...

A PACIFIC STORM WILL MOVE THROUGH CENTRAL AND SOUTHERN CALIFORNIA
TODAY AND INTO ARIZONA TONIGHT AND MONDAY. THIS WILL RESULT IN
STRONG AND GUSTY WINDS ACROSS ALL OF SOUTHEAST ARIZONA TODAY AHEAD
OF THE APPROACHING STORM. WINDS WILL INCREASE THROUGH THE MORNING
HOURS...WITH SUSTAINED 20 FOOT WINDS OF 15 TO 30 MPH FROM THE
SOUTH...AND GUSTS UP TO 45 MPH BY THE AFTERNOON HOURS. RELATIVE
HUMIDITIES WILL DIP NEAR OR BELOW 15 PERCENT THIS
AFTERNOON...ESPECIALLY ACROSS VALLEY LOCATIONS. THE STRONG WINDS
AND LOW RELATIVE HUMIDITIES IN COMBINATION WITH THE HIGH FIRE
DANGER RATING HAS RESULTED IN THE CONTINUATION OF THIS RED FLAG
WARNING FOR ALL OF SOUTHEAST ARIZONA FROM 11 AM TO 8 PM MST TODAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITIES...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING SUNDAY FOR ALL OF SOUTHEAST
ARIZONA.

$$
000 
WWUS85 KTWC 152117
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
217 PM MST SUN APR 15 2007

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST TODAY FOR ALL OF
SOUTHEAST ARIZONA INCLUDING GREENLEE...GRAHAM...SOUTHEAST
PINAL...PIMA...SANTA CRUZ AND COCHISE COUNTIES DUE TO STRONG AND
GUSTY WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER...

.A STRONG STORM SYSTEM ACROSS THE CALIFORNIA AND ARIZONA BORDER
WILL CONTINUE TO PUSH EAST TONIGHT AND MONDAY. THIS APPROACHING
SYSTEM HAS ALREADY RESULTED IN STRONG AND GUSTY WINDS ACROSS ALL
OF SOUTHEAST ARIZONA TODAY.

AZZ146>148-160300-
/O.CON.KTWC.FW.W.0006.000000T0000Z-070416T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
217 PM MST SUN APR 15 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A STRONG STORM SYSTEM ACROSS THE CALIFORNIA AND ARIZONA BORDER
WILL CONTINUE TO PUSH EAST TONIGHT AND MONDAY. THIS APPROACHING
SYSTEM HAS ALREADY RESULTED IN STRONG AND GUSTY SOUTH TO SOUTHWEST
WINDS ACROSS ALL OF SOUTHEAST ARIZONA TODAY. SUSTAINED 20 FOOT/10
MINUTE AVERAGE WINDS OF 15 TO 30 MPH FROM THE SOUTH CONTINUE TO BE
OBSERVED THIS AFTERNOON...WITH OCCASIONAL GUSTS UP TO 45 MPH. 

A DRY AIRMASS IN PLACE ACROSS SOUTHEAST ARIZONA HAS RESULTED IN
VERY LOW RELATIVE HUMIDITIES TODAY...FROM THE SINGLE DIGITS TO
LOWER TEENS. THE STRONG WINDS AND LOW RELATIVE HUMIDITIES IN
COMBINATION WITH THE HIGH FIRE DANGER RATING HAS RESULTED IN THE
CONTINUATION OF THIS RED FLAG WARNING FOR ALL OF SOUTHEAST ARIZONA
UNTIL 8 PM MST TODAY.

THE STRONG WINDS WILL BEGIN TO TAPER OFF IN THE EARLY EVENING
HOURS AND SHOULD BE FOLLOWED BY AN INCREASE IN MOISTURE FROM THE
WEST LATE TONIGHT AND MONDAY AS THE STORM SYSTEM MOVES ACROSS
ARIZONA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITIES...AND WARM TEMPERATURES
WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING UNTIL 8 PM MST THIS EVENING FOR ALL
OF SOUTHEAST ARIZONA.

$$
000 
WWUS85 KTWC 160311
RFWTWC

RED FLAG WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
811 PM MST SUN APR 15 2007

...RED FLAG WARNING EXPIRED AT 8 PM MST THIS EVENING FOR ALL OF
SOUTHEAST ARIZONA...INCLUDING GREENLEE...GRAHAM...SOUTHEAST PINAL...
PIMA...SANTA CRUZ AND COCHISE COUNTIES...

.A STRONG STORM SYSTEM ALONG THE CALIFORNIA AND ARIZONA BORDER WILL
CONTINUE TO PUSH EAST TONIGHT AND MONDAY. THIS SYSTEM WILL BRING
INCREASING MOISTURE TO THE REGION LATE TONIGHT AND MONDAY...WITH A
SLIGHT CHANCE OF SHOWERS ACROSS MOST OF THE AREA ON MONDAY. IN
ADDITION...WINDS WILL CONTINUE TO DIMINISH THROUGH THE REST OF THE
EVENING HOURS TONIGHT.

AZZ146>148-160415-
/O.EXP.KTWC.FW.W.0006.000000T0000Z-070416T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/WMZ-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/SEZ-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/SEZ-
811 PM MST SUN APR 15 2007

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE RED FLAG WARNING EXPIRED AT 8 PM MST THIS EVENING. THE STRONG
SURFACE WINDS HAVE DIMINISHED TO BELOW RED FLAG CRITERIA THIS
EVENING. ALTHOUGH RED FLAG CRITERIA WINDS ARE NO LONGER EXPECTED...
SEVERAL STATIONS WILL STILL EXPERIENCE BREEZY CONDITIONS WITH
GUSTS UP TO 25 MPH. IN ADDITION...RELATIVE HUMIDITY VALUES WILL
BEGIN TO RECOVER THROUGH THE EVENING AND OVERNIGHT HOURS.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 14, 2:00 PM MST, 22 minutes earlier.

Area forecast discussion, Apr 14, 2:00 PM MST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST SAT APR 14 2007

.SYNOPSIS...DRY AND WARM TODAY BEFORE ANOTHER STORM SYSTEM
APPROACHES THE REGION SUNDAY AND TRACKS THROUGH THE AREA SUNDAY
NIGHT AND MONDAY. EXPECT ANOTHER ROUND OF STRONG GUSTY WINDS SUNDAY
FOLLOWED BY A CHANCE OF RAIN AND MOUNTAIN SNOW SHOWERS SUNDAY NIGHT
INTO MONDAY. DRY AND WARMER AGAIN UNDER HIGH PRESSURE BY MID WEEK.
&&

.DISCUSSION...MOSTLY CLEAR AS A HIGH AMPLITUDE SHORTWAVE RIDGE
PHASES THROUGH TODAY. ANOTHER STRONG TROUGH IS DIGGING NEAR THE
COAST WITH ANOTHER STRONG LOW TO PUSH INTO CENTRAL AND SOUTHERN
CALIFORNIA TONIGHT INTO EARLY SUNDAY. AFTER SOME INITIAL
REINFORCEMENT WITH IMPULSES CARVING DOWN THE BACK SIDE OF THE
TROUGH...THE LOW WILL LOOSE SOME OF ITS HIGHER LATITUDE SUPPORT AND
SLOW DOWN A BIT EARLY SUNDAY...SETTING US UP FOR ANOTHER WIND EVENT
SUNDAY AFTERNOON AND EVENING ACROSS THE STATE. LOW EXPECTED TO TRACK
ACROSS CENTRAL AND SOUTHERN ARIZONA SUNDAY NIGHT AND MONDAY. ONCE
AGAIN IT LOOKS LIKE A STORM SYSTEM THAT WONT BE ABLE TO TAP INTO A
WHOLE LOT OF MOISTURE...BUT SHOULD BE ENOUGH FOR A CHANCE OF VALLEY
RAIN AND MOUNTAIN SNOW...MAINLY MONDAY CONSIDERING THE TIMING OF THE
SYSTEM. WINDS WILL BE THE MAIN STORY...WITH ANOTHER WIND ADVISORY
AND RED FLAG WARNING AS WELL FOR SUNDAY.

ANOTHER SHORTWAVE RIDGE TUESDAY BEFORE A HIGHER LATITUDE SYSTEM
PUSHES INTO WESTERN STATES WEDNESDAY. MIGHT SEE SOME MORE WINDS FROM
THIS ONE BUT DYNAMICS AND MOISTURE SHOULD BE WELL NORTH.

&&

.FIRE WEATHER...THE MAIN CONCERN THIS FORECAST PERIOD WILL BE STRONG
AND GUSTY WINDS AGAIN SUNDAY AS ANOTHER STORM SYSTEM APPROACHES THE
REGION. WITH MINIMUM RELATIVE HUMIDITIES EXPECTED TO BOTTOM OUT NEAR
OR BELOW 15 PERCENT...A RED FLAG WARNING WILL BE ISSUED FOR SUNDAY
FROM 11 AM UNTIL 8 PM MST FOR ALL OF SOUTHEAST ARIZONA. THIS WILL
GIVE WAY TO A CHANCE OF SHOWERS SUNDAY NIGHT INTO MONDAY WITH THE
GRADIENT RELAXING TO BREEZY LEVELS IN SOME SPOTS MONDAY.

&&

.AVIATION...MOSTLY CLEAR SKIES ALONG WITH A MORE TYPICAL DIURNAL
WIND FLOW WILL PREVAIL TODAY. THE OUTLOOK FOR SUNDAY CALLS FOR
STRONG AND GUSTY WINDS DEVELOPING BY AFTERNOON...ACCOMPANIED BY HIGH
CLOUDS. LOWER AND MID LEVEL CLOUDINESS WILL DEVELOP SUNDAY NIGHT AND
MONDAY WITH A CHANCE OF SHOWERS. AVIATION DISCUSSION WILL NOT BE
UPDATED FOR TAF OR TWEB AMENDMENTS.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FIRE WEATHER
     ZONES 146>148 (ALL OF SOUTHEAST ARIZONA) SUNDAY FROM 11 AM
     UNTIL 8 PM MST.
     WIND ADVISORY AZZ019-030-034-035 (GREENLEE...GRAHAM...SANTA
     CRUZ AND COCHISE COUNTIES) SUNDAY FROM 11 AM UNTIL 8 PM MST.

&&

WEATHER.GOV/TUCSON
Hazardous weather outlook, Apr 14, 3:31 AM MST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
331 AM MST SAT APR 14 2007

AZZ029-031>033-142200-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-
331 AM MST SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER STORM SYSTEM WILL MOVE INTO ARIZONA SUNDAY NIGHT AND
MONDAY. JUST LIKE THE LAST STORM TO PASS THROUGH ARIZONA...
SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE
POSSIBLE ALONG WITH AREAS OF BLOWING DUST SUNDAY AFTERNOON AND
EVENING. THE WINDS WILL INITIALLY BE ACCOMPANIED BY LOW RELATIVE
HUMIDITY...POSSIBLY LOW ENOUGH TO CREATE HAZARDOUS FIRE WEATHER
CONDITION. WIND ADVISORIES...FIRE WEATHER WATCHES...AND RED FLAG
WARNINGS MAY EVENTUALLY BE NEEDED.

AS THE STORM SLOWS OVER ARIZONA...A FEW SHOWERS AND THUNDERSTORMS
MAY DEVELOP SUNDAY NIGHT AND MONDAY AS THE SNOW LEVEL LOWERS TO
5000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ030-034-035-142200-
UPPER GILA RIVER VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
331 AM MST SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER STORM SYSTEM WILL MOVE INTO ARIZONA SUNDAY NIGHT AND
MONDAY. JUST LIKE THE LAST STORM TO PASS THROUGH ARIZONA...
SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE
POSSIBLE ALONG WITH AREAS OF BLOWING DUST SUNDAY AFTERNOON AND
EVENING. THE WINDS WILL INITIALLY BE ACCOMPANIED BY LOW RELATIVE
HUMIDITY...POSSIBLY LOW ENOUGH TO CREATE HAZARDOUS FIRE WEATHER
CONDITION. WIND ADVISORIES...FIRE WEATHER WATCHES...AND RED FLAG
WARNINGS MAY EVENTUALLY BE NEEDED.

AS THE STORM SLOWS OVER ARIZONA...A FEW SHOWERS AND THUNDERSTORMS
MAY DEVELOP SUNDAY NIGHT AND MONDAY AS THE SNOW LEVEL LOWERS TO
5000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-142200-
NORTHERN GREENLEE COUNTY-
331 AM MST SAT APR 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS ARE EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER STORM SYSTEM WILL MOVE INTO ARIZONA SUNDAY NIGHT AND
MONDAY. JUST LIKE THE LAST STORM THAT MOVED ACROSS ARIZONA...
SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
POSSIBLE SUNDAY AFTERNOON AND EVENING. WIND ADVISORIES MAY
EVENTUALLY BE NEEDED.

AS THE STORM SLOWS OVER ARIZONA...SHOWERS AND THUNDERSTORMS ARE
POSSIBLE SUNDAY NIGHT AND MONDAY AS THE SNOW LEVEL LOWERS TO 5000
FEET. WET SNOW ACCUMULATIONS IN THE 2 TO 4 INCH RANGE ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:00 PM MSTWind AdvisoryTWC30 hr

Nearby

Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.